Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the diophantine equation $Y^2+K=X^5$


Author: J. Blass
Journal: Bull. Amer. Math. Soc. 80 (1974), 329
MSC (1970): Primary 10B15
DOI: https://doi.org/10.1090/S0002-9904-1974-13487-7
MathSciNet review: 0330041
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. H. E. Cohn, On square Fibonacci numbers, J. London Math. Soc. 39 (1964), 537-540. MR 29 #1166. MR 163867
  • 2. W. Ljunggren, Über die Gleichung X4-Dy2= 1, Arch. Math. Natur. 45 (1942), no. 5, 61-70. MR 7, 47. MR 12619
  • 3. L. J. Mordell, Diophantine equations, Pure and Appl. Math., vol. 30, Academic Press, New York, 1969. MR 40 #2600. MR 249355

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10B15

Retrieve articles in all journals with MSC (1970): 10B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13487-7

American Mathematical Society